# SDR FDKA200608206

- Difficulty date: August 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 28,395 hours, 38,020 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Press Xmiter
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6179 ALB - THE AIRCRAFT ABORTED TAKEOFF DUE TO A NR 1 ENGINE OIL PRESSURE WARNING.  CONTRACT MX CLEANED AND SECURED OIL PRESSURE SWITCH, TRANSMITTER ELECTRICAL CONNECTORS AND PERFORMED ENGINE RUNS.  NO FURTHER DEFECTS NOTED.
